Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Division of distributions

Elemer E. Rosinger

Vol. 66 (1976), No. 1, 257–263
Abstract

This paper deals with division in an associative commutative algebra containing the distributions in Rn.

Mathematical Subject Classification 2000
Primary: 46F10
Milestones
Received: 23 June 1975
Revised: 12 April 1976
Published: 1 September 1976
Authors
Elemer E. Rosinger